# SDR ORJA9758

- Difficulty date: May 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer Pins
- Condition: Backed Out
- Location: Nr 1 Wheel
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

'WHEEL NOT TURNING' LIGHT CAME ON DURING TAKEOFF FROM RENO; ABORTED TAKEOFF.  FOUND PINS FOR NR 1 WHEEL TRANSDUCER BACKED OUT.  REINSTALLED PINS IN NR 1 WHEEL TRANSDUCER.  ANTI-SKID TRANSDUCERS ARE 0PS NORMAL PER MM 32-43-02.  (X)
